# SDR SWAA2021101815560

- Difficulty date: September 8, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED AT ACCESS PANEL 314B LE STA 114.55 AT RT HORIZONTAL STABILIZER ; 2021-403770 / [11] INSTALLED NEW RIB AND FASTENER LOCATED AT ACCESS PANEL 341B LE STA 114.55 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 186A1001 REV: A; [12] STEP 11 COMPLETE RII CERTIFIED; [13] REPLACED LEADING EDGE RIB LOCATED AT ACCESS PANEL 341B LE STA 114.55 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 186A1001 REV: A; [14] REPLACED LEADING EDGE RIB LOCATED AT ACCESS PANEL 341B LE STA 114.55 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 186A1001 REV: A RII CERTIFIED
